# SDR WRLA20100608371

- Difficulty date: June 8, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- Aircraft time: 49,283 hours, 5,389 cycles
- Engine: Pwa PW4462
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NFA622239
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - Y=1850-1856 X=-72.25, CABIN SEAT TRACK CORRODED NRC U05019 ISSUED.  REPAIRED THE CORROSION SEAT TRACK IAW SRM 53-00-52 REPAIR 1 REV 43, CHECK CONDITION SATISFACTORY.
